File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Robust control of uncertain nonlinear systems

TitleRobust control of uncertain nonlinear systems
Authors
KeywordsTechnology: comprehensive works
Issue Date1996
PublisherIEEE. The Journal's web site is located at http://www.ieeecss.org
Citation
Proceedings Of The Ieee Conference On Decision And Control, 1996, v. 1 How to Cite?
AbstractThis paper considers robust H∞ control problems via state feedback and measurement feedback for a class of affine nonlinear systems with gain bounded uncertainties, and the solutions of the problems are derived in terms of smooth solutions of Hamilton-Jacobi inequalities. It is also shown that the results are extensions of the corresponding results for linear systems.
Persistent Identifierhttp://hdl.handle.net/10722/46625
ISSN

 

DC FieldValueLanguage
dc.contributor.authorYang, GuangHongen_HK
dc.contributor.authorLam, Jamesen_HK
dc.contributor.authorWang, Jianliangen_HK
dc.date.accessioned2007-10-30T06:54:31Z-
dc.date.available2007-10-30T06:54:31Z-
dc.date.issued1996en_HK
dc.identifier.citationProceedings Of The Ieee Conference On Decision And Control, 1996, v. 1en_HK
dc.identifier.issn0191-2216en_HK
dc.identifier.urihttp://hdl.handle.net/10722/46625-
dc.description.abstractThis paper considers robust H∞ control problems via state feedback and measurement feedback for a class of affine nonlinear systems with gain bounded uncertainties, and the solutions of the problems are derived in terms of smooth solutions of Hamilton-Jacobi inequalities. It is also shown that the results are extensions of the corresponding results for linear systems.en_HK
dc.format.extent488831 bytes-
dc.format.extent10566 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE. The Journal's web site is located at http://www.ieeecss.orgen_HK
dc.relation.ispartofProceedings of the IEEE Conference on Decision and Controlen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©1996 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.subjectTechnology: comprehensive worksen_HK
dc.titleRobust control of uncertain nonlinear systemsen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0743-1546&volume=1&spage=823&epage=828&date=1996&atitle=Robust+control+of+uncertain+nonlinear+systemsen_HK
dc.identifier.emailLam, James:james.lam@hku.hken_HK
dc.identifier.authorityLam, James=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/CDC.1996.574508en_HK
dc.identifier.scopuseid_2-s2.0-0030391763en_HK
dc.identifier.hkuros25689-
dc.identifier.volume1en_HK
dc.identifier.scopusauthoridYang, GuangHong=7405751358en_HK
dc.identifier.scopusauthoridLam, James=7201973414en_HK
dc.identifier.scopusauthoridWang, Jianliang=7701308538en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats